# SDR AALA20110513ORD01

- Difficulty date: May 12, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- Aircraft time: 34,316 hours, 16,457 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD - FLIGHT ATTENDANTS REPORTED DURING CLIMBOUT ELECTRICAL ODOR.  EMERGENCY DECLARED, FLIGHT RETURNED ORD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  ACCOMPLISHED PACK BURN AND FUNCTIONAL CHECK FLIGHT WITH NO SMOKE OR ODOR NOTED.  SYSTEM GROUND CHECK NORMAL OPERATION.
